Skip to Content

I'm using Travatan Z and hate my bloodshot eyes. What can I do?

Responses (2)

Rajive Goel 3 Jul 2010

Blood shot eyes are one of the most common side effects of taking Travatan Z eye drops, please speak to your specialist/doc/pharmacist to give you an alternate, if the side effect persists, hope this helps, get well soon!

Anonymous 26 Aug 2010

I think you may be alergic to the preservative. I have had red eyes with 3 different eye drops and I am now going to be using a drop for my gluacoma that is preservative free. Ask your Dr. I am so tired of trying different drops wih the same results, BAK was the first drop I found to be alergic to but Travatan Z has another preservative which apparently I am alergic to also, Good luck.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions